Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 52, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 13, 2008, 9:37 AM CDT for Butler County, Cowley County, Kansas. It took effect at Jun 13, 2008, 2:33 PM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2008, 9:37 AM CDT (14:37 UTC)
- In effect from
- Jun 13, 2008, 2:33 PM CDT
- Expired
- Jun 15, 2008, 2:16 PM CDT
- In force
- 48 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Moderate
Counties Butler County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 56 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Walnut River at Winfield (WFDK1). The gauge peaked at 24.80 ft at Jun 14, 2008, 10:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07147800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KICT 131437
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
937 AM CDT FRI JUN 13 2008
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
ARKANSAS RIVER AT OXFORD AFFECTING SUMNER COUNTY.
ARKANSAS RIVER AT ARKANSAS CITY AFFECTING COWLEY COUNTY.
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
WALNUT RIVER NEAR ARKANSAS CITY AFFECTING COWLEY COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-140237-
/O.NEW.KICT.FL.W.0052.080613T1956Z-080616T0618Z/
/WFDK1.2.ER.080613T1956Z.080614T1200Z.080615T1818Z.NO/
937 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE WALNUT RIVER AT WINFIELD.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 12.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS AFTERNOON. THE RIVER
WILL CREST NEAR 27.7 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 28.0 FEET...ROAD FLOODS ON WEST 14TH AVENUE SOUTH OF
160TH STREET.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
WINFIELD 18.0 12.8 FRI 9 AM 27.7 20.9 11.6
$$
KSC035-140236-
/O.NEW.KICT.FL.W.0053.080614T0925Z-080616T0230Z/
/ARKK1.1.ER.080614T0925Z.080614T1800Z.080615T1430Z.NO/
937 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE WALNUT RIVER NEAR ARKANSAS CITY.
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 6:00 AM FRIDAY THE STAGE WAS 6.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY SATURDAY MORNING.
THE RIVER WILL CREST NEAR 19.9 FEET BY EARLY SATURDAY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 20.0 FEET...CONSIDERABLE FLOODING OF FARMLAND IS
EXPECTED. WIDESPREAD FLOODING OF THE PARK JUST UPSTREAM OF THE GAGE
SITE IS ANTICIPATED. EAST CHESTNUT AVENUE EAST OF BY-PASS IS CLOSED
DUE TO WATER COVER ROADWAY. GREENS FARM ROAD FLOODS BETWEEN HIGHWAY
166 NORTH TO DUNBAR HILL.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
ARKANSAS CITY 18.0 6.9 FRI 6 AM 18.9 18.5 13.2
$$
KSC191-140236-
/O.NEW.KICT.FL.W.0054.080613T2203Z-080615T0538Z/
/OXFK1.1.ER.080613T2203Z.080614T0600Z.080614T1138Z.NO/
937 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE ARKANSAS RIVER AT OXFORD.
* FROM THIS AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 7:00 AM FRIDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS AFTERNOON. THE
RIVER WILL CREST NEAR 18.6 FEET BY EARLY SATURDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...LOW LYING AGRICULTURAL FIELDS FLOOD NORTH OF
THE GAGE SITE.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
OXFORD 17.0 10.2 FRI 7 AM 16.9 11.3 9.8
$$
KSC035-140236-
/O.NEW.KICT.FL.W.0055.080614T0915Z-080615T1352Z/
/ARCK1.1.ER.080614T0915Z.080614T1800Z.080615T0152Z.NO/
937 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE ARKANSAS RIVER AT ARKANSAS CITY.
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY SATURDAY MORNING.
THE RIVER WILL CREST NEAR 19.0 FEET BY EARLY SATURDAY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 20.0 FEET...THE WATER PLANT TAKES PRECAUTIONS ON WATER
WELL PUMP HOUSES WEST OF THE ARKANSAS RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
ARKANSAS CITY 17.0 12.2 FRI 9 AM 18.6 14.9 12.5
$$10 follow-up statements
000
WGUS83 KICT 131521
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1021 AM CDT FRI JUN 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
WALNUT RIVER NEAR ARKANSAS CITY AFFECTING COWLEY COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-140321-
/O.CON.KICT.FL.W.0052.080613T1956Z-080616T0618Z/
/WFDK1.2.ER.080613T1956Z.080614T1200Z.080615T1818Z.NO/
1021 AM CDT FRI JUN 13 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 14.2 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS AFTERNOON. THE RIVER
WILL CREST NEAR 27.7 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 28.0 FEET...ROAD FLOODS ON WEST 14TH AVENUE SOUTH OF
160TH STREET.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
WALNUT RIVER
WINFIELD 18.0 14.2 FRI 10 AM 27.7 20.9 11.6
$$
KSC035-140320-
/O.CON.KICT.FL.W.0053.080614T0925Z-080616T0230Z/
/ARKK1.1.ER.080614T0925Z.080614T1800Z.080615T1430Z.NO/
1021 AM CDT FRI JUN 13 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER NEAR ARKANSAS CITY.
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY SATURDAY MORNING.
THE RIVER WILL CREST NEAR 19.9 FEET BY EARLY SATURDAY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 20.0 FEET...CONSIDERABLE FLOODING OF FARMLAND IS
EXPECTED. WIDESPREAD FLOODING OF THE PARK JUST UPSTREAM OF THE GAGE
SITE IS ANTICIPATED. EAST CHESTNUT AVENUE EAST OF BY-PASS IS CLOSED
DUE TO WATER COVER ROADWAY. GREENS FARM ROAD FLOODS BETWEEN HIGHWAY
166 NORTH TO DUNBAR HILL.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
WALNUT RIVER
ARKANSAS CITY 18.0 6.9 FRI 6 AM 18.9 18.5 13.2
$$
JAS000
WGUS83 KICT 131934
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
234 PM CDT FRI JUN 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
WALNUT RIVER NEAR ARKANSAS CITY AFFECTING COWLEY COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-140734-
/O.EXT.KICT.FL.W.0052.080613T1933Z-080615T0806Z/
/WFDK1.1.ER.080613T1855Z.080614T0600Z.080614T2006Z.NO/
234 PM CDT FRI JUN 13 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 PM FRIDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 20.6 FEET
BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD WATERS FLOW OVER COUNTY ROAD COWLEY 2
JUST WEST OF THE TOWN OF ROCK AND OVER A SECTION OF COUNTY ROAD
COWLEY 18 AND WEST OF 71 ROAD...LOCATED 4 MILES NORTHWEST OF
WINFIELD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
WALNUT RIVER
WINFIELD 18.0 18.1 FRI 2 PM 20.0 14.0 9.5
$$
KSC035-140734-
/O.EXT.KICT.FL.W.0053.080614T1559Z-080615T0640Z/
/ARKK1.1.ER.080614T1559Z.080614T1800Z.080614T1840Z.NO/
234 PM CDT FRI JUN 13 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER NEAR ARKANSAS CITY.
* FROM SATURDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 7.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE SATURDAY MORNING.
THE RIVER WILL CREST NEAR 18.1 FEET BY EARLY SATURDAY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...CONSIDERABLE FLOODING OF FARMLAND CAN BE
EXPECTED. THERE IS CONSIDERABLE FLOODING UPSTREAM ALONG THE WEST
BANK OF THE WALNUT RIVER. ON THE EAST BANK...THE GROUND SLOPES
UPWARD SO THAT ONLY ABOUT A 300 FOOT WIDE STRIP OF LAND WOULD BE
AFFECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
WALNUT RIVER
ARKANSAS CITY 18.0 7.8 FRI 10 AM 17.8 14.4 10.0
$$000
WGUS83 KICT 140130
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
830 PM CDT FRI JUN 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
WALNUT RIVER NEAR ARKANSAS CITY AFFECTING COWLEY COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-141330-
/O.EXT.KICT.FL.W.0052.000000T0000Z-080615T1708Z/
/WFDK1.1.ER.080613T1855Z.080614T1200Z.080615T0508Z.NO/
830 PM CDT FRI JUN 13 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 21.9 FEET
BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...A LARGE PORTION OF THE FAIRGROUNDS BECOME
INUNDATED AND ROADS ARE FLOODED WEST OF ROCK AND 3 MILES NORTHWEST
OF WINFIELD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
WALNUT RIVER
WINFIELD 18.0 20.6 FRI 8 PM 21.9 14.5 7.8
$$
KSC035-141330-
/O.EXT.KICT.FL.W.0053.080614T1108Z-080615T1300Z/
/ARKK1.1.ER.080614T1108Z.080614T1800Z.080615T0100Z.NO/
830 PM CDT FRI JUN 13 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER NEAR ARKANSAS CITY.
* FROM SATURDAY MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY SATURDAY MORNING. THE
RIVER WILL CREST NEAR 18.3 FEET BY EARLY SATURDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...CONSIDERABLE FLOODING OF FARMLAND CAN BE
EXPECTED. THERE IS CONSIDERABLE FLOODING UPSTREAM ALONG THE WEST
BANK OF THE WALNUT RIVER. ON THE EAST BANK...THE GROUND SLOPES
UPWARD SO THAT ONLY ABOUT A 300 FOOT WIDE STRIP OF LAND WOULD BE
AFFECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
WALNUT RIVER
ARKANSAS CITY 18.0 13.8 FRI 8 PM 18.1 16.7 9.8
$$
LFW000
WGUS43 KICT 140905
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
405 AM CDT SAT JUN 14 2008
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-142105-
/O.EXT.KICT.FL.W.0052.000000T0000Z-080615T1742Z/
/WFDK1.2.ER.080613T1855Z.080614T1200Z.080615T0542Z.NO/
405 AM CDT SAT JUN 14 2008
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* UNTIL SUNDAY AFTERNOON.
* AT 3:45 AM SATURDAY THE STAGE WAS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.1 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY
MORNING.
* IMPACT...AT 22.0 FEET...A LARGE PORTION OF THE FAIRGROUNDS BECOME
INUNDATED AND ROADS ARE FLOODED WEST OF ROCK AND 3 MILES NORTHWEST
OF WINFIELD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
WINFIELD 18.0 22.0 SAT 4 AM 14.6 7.9 6.2
$$
CJ000
WGUS83 KICT 141455
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
955 AM CDT SAT JUN 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-150255-
/O.EXT.KICT.FL.W.0052.000000T0000Z-080616T2015Z/
/WFDK1.2.ER.080613T1855Z.080614T1800Z.080616T0815Z.NO/
955 AM CDT SAT JUN 14 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 23.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 23.7 FEET
BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
MORNING.
* IMPACT...AT 22.0 FEET...A LARGE PORTION OF THE FAIRGROUNDS BECOME
INUNDATED AND ROADS ARE FLOODED WEST OF ROCK AND 3 MILES NORTHWEST
OF WINFIELD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
WALNUT RIVER
WINFIELD 18.0 23.2 SAT 10 AM 21.6 17.5 7.2
$$000
WGUS83 KICT 141907
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
207 PM CDT SAT JUN 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-150707-
/O.EXT.KICT.FL.W.0052.000000T0000Z-080616T1942Z/
/WFDK1.2.ER.080613T1855Z.080615T0000Z.080616T0742Z.NO/
207 PM CDT SAT JUN 14 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM SATURDAY THE STAGE WAS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 24.3 FEET
BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY
MORNING.
* IMPACT...AT 22.0 FEET...A LARGE PORTION OF THE FAIRGROUNDS BECOME
INUNDATED AND ROADS ARE FLOODED WEST OF ROCK AND 3 MILES NORTHWEST
OF WINFIELD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
WALNUT RIVER
WINFIELD 18.0 24.0 SAT 2 PM 21.6 17.5 7.2
$$000
WGUS83 KICT 150051
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT SAT JUN 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-151251-
/O.EXT.KICT.FL.W.0052.000000T0000Z-080616T0927Z/
/WFDK1.2.ER.080613T1855Z.080615T0600Z.080615T2127Z.NO/
751 PM CDT SAT JUN 14 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 24.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 24.9 FEET
BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...A LARGE PORTION OF THE FAIRGROUNDS BECOME
INUNDATED AND ROADS ARE FLOODED WEST OF ROCK AND 3 MILES NORTHWEST
OF WINFIELD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
WALNUT RIVER
WINFIELD 18.0 24.7 SAT 7 PM 24.0 9.2 6.8
$$000
WGUS83 KICT 150708
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
208 AM CDT SUN JUN 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-151908-
/O.CON.KICT.FL.W.0052.000000T0000Z-080616T0927Z/
/WFDK1.2.ER.080613T1855Z.080615T0300Z.080615T2127Z.NO/
208 AM CDT SUN JUN 15 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 AM SUNDAY THE STAGE WAS 24.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST AND WILL CONTINUE TO FALL DURING THE
DAY. THE RIVER IS FORECAST TO GO BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 22.0 FEET...A LARGE PORTION OF THE FAIRGROUNDS BECOME
INUNDATED AND ROADS ARE FLOODED WEST OF ROCK AND 3 MILES NORTHWEST
OF WINFIELD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
WALNUT RIVER
WINFIELD 18.0 24.4 SUN 2 AM 9.2 6.8 5.4
$$000
WGUS83 KICT 151412
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
911 AM CDT SUN JUN 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-160211-
/O.EXT.KICT.FL.W.0052.000000T0000Z-080616T0750Z/
/WFDK1.2.ER.080613T1855Z.080615T0300Z.080615T1950Z.NO/
911 AM CDT SUN JUN 15 2008
THE FLOOD WARNING CONTINUES FOR
THE WALNUT RIVER AT WINFIELD.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM SUNDAY THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD WATERS FLOW OVER COUNTY ROAD COWLEY 2
JUST WEST OF THE TOWN OF ROCK AND OVER A SECTION OF COUNTY ROAD
COWLEY 18 AND WEST OF 71 ROAD...LOCATED 4 MILES NORTHWEST OF
WINFIELD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
WALNUT RIVER
WINFIELD 18.0 20.8 SUN 9 AM 8.8 6.8 6.0
$$000
WGUS83 KICT 151916
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
216 PM CDT SUN JUN 15 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
WALNUT RIVER AT WINFIELD AFFECTING BUTLER AND COWLEY COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC015-035-151946-
/O.CAN.KICT.FL.W.0052.000000T0000Z-080616T0750Z/
/WFDK1.2.ER.080613T1855Z.080615T0300Z.080615T1640Z.NO/
216 PM CDT SUN JUN 15 2008
THE FLOOD WARNING IS CANCELLED FOR
THE WALNUT RIVER AT WINFIELD.
* AT 2:00 PM SUNDAY THE STAGE WAS 15.6 FEET.
* FELL BELOW FLOOD STAGE AT 11:40 AM SUNDAY.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.5 FEET BY MONDAY
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
WALNUT RIVER
WINFIELD 18.0 15.6 SUN 2 PM 7.5 6.8 5.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 13, 6:31 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 13, 6:31 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 631 AM CDT FRI JUN 13 2008 .AVIATION... 12Z TAF UPDATE...NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND SLIDE EASTWARD ACROSS SOUTHERN KANSAS. THIS ACTIVITY WILL MAINLY AFFECT THE HUT/ICT/CNU TERMINALS DURING THE MORNING HOURS BEFORE DIMINISHING. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO OCCUR FOR THE AREA DURING THE REMAINING DAYLIGHT HOURS. JAKUB && .PREV DISCUSSION... /ISSUED 253 AM CDT FRI JUN 13 2008/ DISCUSSION... THE MAIN CONCERN IS THE SHORT TERM WITH THE FLOOD THREAT THIS MORNING AND THUNDERSTORM CHANCES MOVING BACK INTO THE PICTURE ON SATURDAY NIGHT. TODAY: LATEST LOOK AT THE PROFILERS WAS SHOWING A VERY DISTINCT ELEVATED BOUNDARY (850MB) EXTENDING FROM NEAR BARBER COUNTY TO NEAR WICHITA. THIS BOUNDARY WILL MOVE VERY LITTLE THIS MORNING. IN ADDITION...THERE IS QUITE A BIT OF AID FROM THE RIGHT ENTRANCE REGION OF THE UPPER LEVEL JET POSITIONED FROM SOUTHEAST KANSAS INTO THE UPPER MIDWEST. THIS IS IN RESPONSE TO GOOD ALONG-STREAM VARIATION OCCURRING FROM THE MESOSCALE CONVECTIVE SYSTEM IN THAT REGION. UPPER LEVEL DIFFLUENCE IS ALSO SHARPLY DIFFLUENT. AIR MASS IS VERY RICH WITH PRECIPITABLE WATER VALUES OVER 2 INCHES. THE LOW LEVEL JET IS PROGGED TO VEER OUT TOWARDS DAYBREAK WHICH SHOULD ALLOW FOR THE CELLS TO BECOME MORE PROGRESSIVE. HOWEVER...I AM A BIT CONCERNED THAT IT MAY TRY TO REGENERATE. AS A RESULT...WE PLAN ON KEEPING THE FLASH FLOOD WATCH GOING THIS MORNING. SOME AREAS COULD SEE AS MUCH AS 5 TO 7 INCHES BEFORE ALL IS SAID AND DONE LATER THIS MORNING. THE BOUNDARY SHOULD GRADUALLY SHIFT SOUTHEAST BY AFTERNOON AND ALLOW FOR MOST OF THE CONVECTION TO MOVE EASTWARD. TONIGHT: SHOULD BE A FAIRLY QUIET NIGHT FOR THE MOST PART AS SUBSIDENCE BUILDS OVER THE AREA. SATURDAY-SATURDAY NIGHT: WE MAY SEE SOME ISOLATED CONVECTION TRY TO DEVELOP ALONG THE DRY LINE SATURDAY AFTERNOON...BUT THERE IS SOME POTENTIAL THAT A MESOSCALE CONVECTIVE SYSTEM COULD DEVELOP IN THE HIGH PLAINS AND MOVE TOWARDS CENTRAL AND SOUTH CENTRAL KANSAS SATURDAY NIGHT. SUNDAY-TUESDAY: THE MODELS ARE SHOWING THE UPPER LEVEL RIDGE BUILDING IN THE ROCKIES AND ALLOWING FOR NORTHWEST FLOW TO DEVELOP OVER THE PLAINS AND SETUP A PATTERN WHERE WE MAY SEE NIGHTLY MESOSCALE CONVECTIVE COMPLEXES. AS A RESULT...WE HAVE KEPT POPS IN THE PICTURE THROUGH EARLY NEXT WEEK. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 82 59 87 66 / 30 10 10 20 HUTCHINSON 83 58 87 65 / 10 10 10 20 NEWTON 83 58 87 65 / 10 10 10 20 ELDORADO 82 58 86 65 / 40 10 10 20 WINFIELD-KWLD 81 60 87 65 / 50 10 10 10 RUSSELL 84 56 89 66 / 10 0 10 20 GREAT BEND 84 57 89 66 / 10 0 10 20 SALINA 84 57 89 67 / 10 10 10 20 MCPHERSON 83 58 87 65 / 10 10 10 20 COFFEYVILLE 81 60 87 66 / 80 10 10 10 CHANUTE 81 59 86 66 / 100 10 10 10 IOLA 81 58 87 65 / 100 10 10 20 PARSONS-KPPF 81 59 87 66 / 100 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ053-069>072-083- 092>096-098>100. &&
Hazardous weather outlook, Jun 13, 5:03 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 503 AM CDT FRI JUN 13 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 503 AM CDT FRI JUN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT FLASH FLOODING WILL CONTINUE IN PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH MIDDAY. SEE THE LATEST FLOOD WATCH AND FLOOD WARNINGS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY NIGHT THROUGH MONDAY NIGHT ACROSS THE ENTIRE AREA. THESE THUNDERSTORMS WILL MOST LIKELY MOVE THROUGH DURING THE NIGHTTIME HOURS...AND HAVE THE POTENTIAL TO BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX
In the hours before
Local storm report, Jun 13, 7:22 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
722 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM FLOOD 2 E DERBY 37.55N 97.22W
06/13/2008 SEDGWICK KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED WATER GOING OVER THE ROAD NEAR
79TH AND WEBB ROAD EAST OF DERBY.
&&
CDJLocal storm report, Jun 13, 7:44 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM FLOOD 3 W HOWARD 37.47N 96.32W
06/13/2008 ELK KS TRAINED SPOTTER
4.30 INCHES OF RAIN HAS FALLEN WITH STORMS WITH
AGRICULTURAL FLOODING AND SOME MINOR ROAD FLOODING.
&&
JMBLocal storm report, Jun 13, 7:46 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM FLASH FLOOD NEW ALBANY 37.57N 95.93W
06/13/2008 WILSON KS LAW ENFORCEMENT
WATER RESCUE...CAR WASHED OFF THE ROAD...WOMAN RESCUED BY
LAW ENFORCEMENT.
&&
JMBLocal storm report, Jun 13, 8:23 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
823 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM LIGHTNING ROSE HILL 37.57N 97.13W
06/12/2008 BUTLER KS EMERGENCY MNGR
TWO PEOPLE IN ROSE HILL WERE STRUCK BY LIGHTNING AND
TRANSPORTED TO THE HOSPITAL.
&&
JMBLocal storm report, Jun 13, 8:28 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
828 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HEAVY RAIN ANDOVER 37.69N 97.14W
06/13/2008 E3.00 INCH BUTLER KS EMERGENCY MNGR
3.00 INCHES FELL IN ANDOVER OVER NIGHT.
&&
JMBLocal storm report, Jun 13, 8:44 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
844 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST LATHAM 37.54N 96.64W
06/12/2008 E65.00 MPH BUTLER KS EMERGENCY MNGR
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:09 PM CDT | Areal Flood Warning | ICT | Marion | 3 hr |
| Jun 12, 7:13 PM CDT | Tornado Warning | ICT | Chase | 22 min |
| Jun 12, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 53 min |
| Jun 12, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 63 min |
| Jun 12, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 63 min |
| Jun 12, 8:14 PM CDT | Areal Flood Warning | ICT | Harvey, Sedgwick | 3 hr |
| Jun 12, 8:17 PM CDT | Tornado Warning | ICT | Chase, Greenwood | 58 min |
| Jun 12, 8:27 PM CDT | Areal Flood Warning | ICT | Butler | 4 hr |
| Jun 12, 8:29 PM CDT | Tornado Warning | ICT | Sedgwick | 34 min |
| Jun 12, 8:42 PM CDT | Flash Flood Warning | ICT | Chase | 4 hr |
| Jun 12, 8:50 PM CDT | Tornado Warning | ICT | Butler | 55 min |
| Jun 12, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 64 min |
| Jun 12, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 59 min |
| Jun 12, 9:39 PM CDT | Areal Flood Warning | ICT | Butler | 33 hr |
| Jun 12, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 60 min |
| Jun 12, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Elk, Greenwood | 78 min |
| Jun 12, 11:02 PM CDT | Areal Flood Warning | ICT | Elk, Greenwood | 6 hr |
| Jun 12, 11:13 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Jun 12, 11:53 PM CDT | Areal Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 9 hr |
| Jun 13, 2:07 AM CDT | Areal Flood Warning | ICT | Sedgwick | 11 hr |
| Jun 13, 2:08 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 54 min |
| Jun 13, 2:20 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 10 hr |
| Jun 13, 2:29 AM CDT | Flash Flood Warning | ICT | Wilson | 10 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Allen, Neosho | 7 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Neosho | 42 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Labette, Neosho | 66 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Labette | 3 days |
| Jun 13, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 65 min |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Wilson | 41 hr |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 3 days |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Montgomery | 4 days |
| Jun 13, 2:57 AM CDT | River Flood Warning | ICT | Wilson | 41 hr |
| Jun 13, 3:21 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 54 min |
| Jun 13, 4:02 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 58 min |
| Jun 13, 4:51 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Woodson | 6 hr |
| Jun 13, 4:56 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 34 min |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Cowley | 19 hr |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Sumner | 19 hr |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Cowley | 24 hr |
| Jun 13, 10:28 AM CDT | Areal Flood Warning | ICT | Allen, Neosho, Woodson | 21 hr |
| Jun 13, 12:03 PM CDT | Areal Flood Warning | ICT | Elk, Greenwood | 31 hr |
| Jun 13, 12:25 PM CDT | Areal Flood Warning | ICT | Wilson | 20 hr |
| Jun 13, 12:55 PM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Jun 13, 1:58 PM CDT | Areal Flood Warning | ICT | Montgomery | 29 hr |
| Jun 13, 3:41 PM CDT | Areal Flood Warning | ICT | Cowley | 27 hr |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.